已核实 DOI PubMed 相关产品: 0

Intrahepatic cholestasis induced by α-naphthylisothiocyanate can cause gut-liver axis disorders

Journal 2021 · IF 4.86 · 发表于 2021 年 5 月 11 日
作者: Zhengyuan Chen,Yuhuan Wu,Bixia Wang,Jiamin Fang,Changlian Gan,Chuanlan Sang,Zhu Dun,Tajie Luosang,Qing Wang,Dawa Zeren,Tianqin Xiong
阅读全文 在 PubMed 查看

摘要

Clinical studies have shown that Intrahepatic cholestasis is closely related to intestinal injury. The gut-liver axis theory suggests that the intestine and liver are closely related, and that bile acids are important mediators linking the intestine and liver. We compared two cholestasis models: a single injection model that received a single subcutaneous ANIT injection (75 mg/kg), and a multiple subcutaneous injection model that received an injection of ANIT (50 mg/kg) every other day for 2 weeks. We used Transmetil (ademetionine 1,4-butanedisulfonate) to relieve intrahepatic cholestasis in the multiple injection group. In the multiple injection group, we found increased hepatic bile duct hyperplasia, increased fibrosis of the liver, increased small intestine inflammation and oxidative damage, increased harmful bile acids, decreased bile acids transporter levels. After treatment with Transmetil, the liver and gut injuries were relieved. These results suggest that intrahepatic cholestasis can cause disorders of the gut-liver axis.